Translator Disclaimer
2016 On the algebraic K-theory of the Hilbert modular group
Mauricio Bustamante, Luis Jorge Sánchez Saldaña
Algebr. Geom. Topol. 16(4): 2107-2125 (2016). DOI: 10.2140/agt.2016.16.2107

Abstract

We give formulas for the Whitehead groups and the rational K-theory groups of the (integral group ring of the) Hilbert modular group in terms of their maximal finite subgroups.

Citation

Download Citation

Mauricio Bustamante. Luis Jorge Sánchez Saldaña. "On the algebraic K-theory of the Hilbert modular group." Algebr. Geom. Topol. 16 (4) 2107 - 2125, 2016. https://doi.org/10.2140/agt.2016.16.2107

Information

Received: 28 March 2015; Revised: 3 November 2015; Accepted: 12 January 2016; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1375.19003
MathSciNet: MR3546460
Digital Object Identifier: 10.2140/agt.2016.16.2107

Subjects:
Primary: 19B28
Secondary: 19D35

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top